MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER MEDIUM NECK; HIP COMPONENT
Model Number 26010008
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was squatting which lead out a luxation of the implanted hip; later it could be repositioned by closed reposition.

Brand Name
COCR FEMORAL HEAD 32MM SLT TAPER MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10499544
Report Number3010536692-2020-00603
Device Sequence Number19625105
Product Code LPH
UDI-Device IdentifierM684260100081
UDI-PublicM684260100081
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26010008
Device Catalogue Number26010008
Device Lot Number1728915
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight78